# SDR SWAA010645

- Difficulty date: March 3, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 9,855 hours, 6,345 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 107484
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  AFTER TAKEOFF, NR 1 ENG PNEUMATIC BLEED C/B TRIPPED.  WOULD NOT RESET ON FIRST ATTEMPT AND BLEED AIR PRESS NOT STABLE.  REMOVED AND REPLACED NR 1 PNEUMATIC HIGH STAGE REGULATOR PER MM.
